Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Compressed lung. Done CT scan. On gastero esopphageal reflux medication. Suggest?

hello I a resident of chennai I had to take my chest X ray for regular medical exam pulmonologist who reviewed it found that my stomach had moved up pushing my diaphragm and compressing left lung .He suggested for CT scan .On viewing the scan he said the case seems to be BY BIRTH the diaphragm is thinner than required hence it had let the stomach move up ward compressing the left lung and immediate medical intervention is not required.My CT scan impression is as below:(i)NORMAL COMPUTED TOMOGRAPHIC STUDY OF LUNGS(ii)EVENTRATION OF LEFT DOME OF DIAPHRAGM WITH ORAGANOAXIAL ROTATION OF STOMACH. But I m under medication for GASATERO ESOPPHAGEAL REFLUX AND WIDE HIPOTONIC LOS with a gastero surgeon since1.5 yrs.He says the impression of CT scan is due to the gasteric problem and solution is LAPROSCOPIC FUNDOPLICATION WITH PLICATION OF LEFT DIAPHRAGM.I m taking PANTOCID IT, LAFAXID-D, LIBRAX FOR 1.5 YRS.I m confused by these two controversial advises.Pls suggest me the right solution
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you.
probably the problem is due to congenital weakness of the diaphragm.
as a result hiatus hernia developed.
and gastro esophageal reflux disease is a consequence of it.
at first PPI therapy is given to prevent the disease.
if not responding then fundoplication surgery is done.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor